# SDR DALA2022032101850

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 137,436 hours, 20,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 EXIT ROW LIGHT LENS FELL OFF AT ROW 16, CORRECTIVE ACTION: REINSTALLED LIGHT ASSY AND LENS COVER, OK FOR SVC. (8820104)
